# SDR ASAA2016010514655

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,746 hours, 9,184 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE NACELLE WIRE HARNESS DAMAGED AT DP1202 OF HARNESS MW0312.  ACFT GROUNDED. REPLACED NR 1 ENGINE NACELLE HARNESS MW0312 WITH NEW ONE. ACCOMPLISHED ENGINE TEST, TEST 1, 2, 3A, A2,13 ALL PASS NO FAULTS NOTED.  REF AMM 71-00-00-800-811 & 71-51-03-400-801.
